MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO VERSAFITCUP METALBACK CC TRIO NO-HOLE 54; CEMENTLESS ACETABULAR PROSTHESIS

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO VERSAFITCUP METALBACK CC TRIO NO-HOLE 54; CEMENTLESS ACETABULAR PROSTHESIS
Model Number 01.26.45.1154
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 08/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 august 2021: lot 152059: (b)(4) items manufactured and released on 12-june-2015.Expiration date: 2020-04-30.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event since 2017.Clinical evaluation performed by medical affairs manager: acetabular component revision surgery performed 5 years and 9 months after cementless total hip arthroplasty in a (b)(6) year old man.No information concerning patient's general health status and presence of comorbidities is available.Radiographic images provided show the presence of cup migration.The original position of the cup cannot be assessed not having immediate postoperative images.No conclusion can be drawn on the basis of evidence collected.
 
Event or Problem Description
5 years and 9 months after the primary surgery the patient came in due to a loose cup and the cause of the loose cup is unknown.The surgeon revised the cup and liner.

Brand Name
CUP: VERSAFITCUP CC TRIO VERSAFITCUP METALBACK CC TRIO NO-HOLE 54
Common Device Name
CEMENTLESS ACETABULAR PROSTHESIS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12473172
Report Number3005180920-2021-00742
Device Sequence Number3779692
Product Code LZO
UDI-Device Identifier07630030807909
UDI-Public07630030807909
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model Number01.26.45.1154
Device Catalogue Number01.26.45.1154
Device Lot Number152059
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2021
Initial Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight90